Mapping the stability of stellar rotating spheres via linear response theory

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02350191
Contributor : Christophe Pichon <>
Submitted on : Wednesday, November 6, 2019 - 12:18:15 AM
Last modification on : Wednesday, November 6, 2019 - 1:48:16 AM

Links full text

Identifiers

Citation

S Rozier, J-B Fouvry, P Breen, A Varri, Christophe Pichon, et al.. Mapping the stability of stellar rotating spheres via linear response theory. Monthly Notices of the Royal Astronomical Society, Oxford University Press (OUP): Policy P - Oxford Open Option A, 2019, 487 (1), pp.711-728. ⟨10.1093/mnras/stz1227⟩. ⟨hal-02350191⟩

Share

Metrics

Record views

8